# SDR UHLA2012091700290

- Difficulty date: September 17, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000240
- Aircraft time: 9,380 hours, 7,132 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LATCH INDICATOR NOT INDCATING CORRECTLY (DOES NOT CHANGE WHEN DOOR IS OPENED OR CLOSED).  ADJUSTED LATCH INDICATOR FOR L2 DOOR PER EMB 170 MM 53-23-21.  PERFORMED OPS CHECK OF L2 DOOR LATCH INDICATOR IAW AMM 52-12-00.  OPS CHECK GOOD.
